Titlebar
Publications listed by divisions  

Institutions of the University of Bayreuth
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics

One level up ...
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Person | Item Type | No Grouping
Number of items at this level: 4.

Article in a journal

Hadžić, Mahir ; Rein, Gerhard ; Straub, Christopher:
On the Existence of Linearly Oscillating Galaxies.
In: Archive for rational mechanics and analysis. Vol. 243 (2022) . - pp. 611-696.
ISSN 1432-0673
DOI der Verlagsversion: https://doi.org/10.1007/s00205-021-01734-4

Doctoral thesis

Weber, Jörg:
The Relativistic Vlasov-Maxwell System with External Electromagnetic Fields.
2020 . - VIII, 148 P.
( Doctoral thesis, 2020 , University of Bayreuth, Faculty of Mathematics, Physics and Computer Sciences)

Master's, Magister, Diploma, or Admission thesis

Straub, Christopher:
Stability of the King model : a coercivity-based approach.
Bayreuth , 2020 . - 85 P.
(Master's, 2019 , University of Bayreuth, Faculty of Mathematics, Physics and Computer Sciences)

Weber, Jörg:
Optimal Control of the Two-Dimensional Vlasov-Maxwell-System.
Bayreuth , 2018 . - 89 P.
(Master's, 2016 , University of Bayreuth, Faculty of Mathematics, Physics and Computer Sciences)

This list was generated on Mon May 16 01:24:33 2022 CEST.
[Top of page]